Topological configurations (n4) exist for all n ≥ 17

Jürgen Bokowski*, Branko Grünbaum, Lars Schewe

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that topological (n4) point-line configurations exist for all n ≥ 17. It has been proved earlier that they do not exist for n ≤ 16.

Original languageEnglish
Pages (from-to)1778-1785
Number of pages8
JournalEuropean Journal of Combinatorics
Volume30
Issue number8
DOIs
Publication statusPublished - 1 Nov 2009

Fingerprint

Dive into the research topics of 'Topological configurations (n<sub>4</sub>) exist for all n ≥ 17'. Together they form a unique fingerprint.

Cite this